# SDR ASAA2023051643262

- Difficulty date: May 16, 2023
- Submitted: May 19, 2023
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 59,401 hours, 17,494 cycles
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Valve
- Part number: 32156184
- Part serial: 6227
- Condition: Malfunctioned
- Location: #2 Engine
- Part time: 46,925 hours, 15,190 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

#2 ENGINE -ANTI-ICE HAD BRIGHT BLUE COWL VALVE LIGHT AND AMBER TAI INDICATION WHEN SELECTED ON IN ICING CONDITIONS WOULD NOT EXTINGUISH. REF MEL 30-3C ENG 2 NOSE COWL ANTI ICE VALVE INOP. GROUNDED - YES. REMOVED & REPLACED #2 ENG ANTI ICE VALVE IAW B737-800 AMM 30-21-11.
